# SDR UALA2009071302035

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 26,724 hours, 10,568 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY DET FAULT ECAM.  REPLACED AFT LAV SMOKE DETECTOR F, FAULT CLEARS AND SYSTEM CHECKS GOOD.
